# SDR SWAA060119

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 62,592 hours, 54,046 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Part serial: 93030700
- Condition: Faulty
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIR TURNBACK, CABIN ALTITUDE HORN SOUNDED.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AND MAIN OUTFLOW VALVE PER MM.  RESECURED AFT CARGO DOOR SEAL PER MM.
